Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 603078, 5 pages
http://dx.doi.org/10.1155/2014/603078
Research Article

Harmonic Subtangent Structures

Department of Mathematics, West University of Timişoara, Boulevard V. Pârvan No. 4, 300223 Timişoara, Romania

Received 23 May 2014; Accepted 17 July 2014; Published 24 July 2014

Academic Editor: Bibhas R. Majhi

Copyright © 2014 Adara M. Blaga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Jianming, “Harmonic complex structures,” Chinese Annals of Mathematics A, vol. 30, no. 6, pp. 761–764, 2009. View at Google Scholar
  2. S. Ianus and A. M. Pastore, “Harmonic maps on contact metric manifolds,” Annales MathÉmatiques Blaise Pascal, vol. 2, no. 2, pp. 43–53, 1995. View at Google Scholar · View at MathSciNet
  3. C. L. Bejan and M. Benyounes, “Harmonic maps between almost para-Hermitian manifolds,” in New Developments in Differential Geometry, pp. 67–76, Kluwer Academic, Budapest, Hungary, 1996. View at Google Scholar · View at MathSciNet
  4. B. Sahin, “Harmonic Riemannian maps on locally conformal Kaehler manifolds,” Proceedings Mathematical Sciences, vol. 118, no. 4, pp. 573–581, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Ianus, R. Mazzocco, and G. E. Vılcu, “Harmonic maps between quaternionic Kahler manifolds,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 1, pp. 1–8, 2008. View at Google Scholar
  6. J. P. Jaiswal, “Harmonic maps on Sasakian manifolds,” Journal of Geometry, vol. 104, no. 2, pp. 309–315, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Fetcu, “Harmonic maps between complex Sasakian manifolds,” Rendiconti del Seminario Matematico, vol. 64, no. 3, pp. 319–329, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Li, “Stable harmonic maps between Finsler manifolds and SSU manifolds,” Communications in Contemporary Mathematics, vol. 14, no. 3, Article ID 1250015, 21 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Fotiadis, “Harmonic maps between noncompact manifolds,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 3, pp. 176–184, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. S. Clark and M. Bruckheimer, “Tensor structures on a differentiable manifold,” Annali di Matematica Pura ed Applicata, vol. 54, pp. 123–141, 1961. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. I. Vaisman, “Lagrange geometry on tangent manifolds,” International Journal of Mathematics and Mathematical Sciences, no. 51, pp. 3241–3266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. Crasmareanu, “Nonlinear connections and semisprays on tangent manifolds,” Novi Sad Journal of Mathematics, vol. 33, no. 2, pp. 11–22, 2003. View at Google Scholar · View at MathSciNet
  13. A. M. Blaga, “Affine connections on almost para-cosymplectic manifolds,” Czechoslovak Mathematical Journal, vol. 61(136), no. 3, pp. 863–871, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. Y. Xin, Geometry of Harmonic Maps, vol. 23 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. L. Rosendo and P. M. Gadea, “Almost tangent structures of order k on spheres,” Analele Stiintifice ale Universitatii Al I Cuza din Iasi, vol. 23, no. 2, pp. 281–286, 1977. View at Google Scholar · View at MathSciNet